IME-USP

Pedro Tavares Paes Lopes
Professor Doutor
Departamento de Matemática Aplicada

Endereço: Rua do Matão, 1010
CEP 05508-090 – São Paulo – SP – Brasil
Sala: 110B
Telefone: (11) 3091-6282

Educação e Títulos Acadêmicos
Graduação: Bacharelado Física (2004), Instituto de Física, USP, São Paulo.
Mestrado: Física (2007), Departamento de Física Matemática – Instituto de Física, USP, São Paulo.
Doutorado: Matemática (2012), Departamento de Matemática – Instituto de Matemática e Estatística, USP, São Paulo.
Pós-Doutorado: Matemática (Jan 2013-Out 2014), Departamento de Matemática – Universidade Federal de São Carlos.
Professor Doutor (Out 2014 – Atual): Departamento de Matemática Aplicada – Instituto de Matemática e Estatística, USP, São Paulo.

Cursos que costuma lecionar
Cursos de cálculo (MAP 0217/MAT 0311/CCM 0223/CCM 0213), numérico (MAP 3121) e equações diferenciais (MAP 0316/MAP 2313/MAP 5722 (Pós)/MAP 5712 (Pós))

Publicações selecionadas

  • Lopes, Pedro T. P., The regularity of the η function for the Shubin calculus. Journal of Pseudo-Differential Operators and Applications, v. 4, p. 457-478, 2013.
  • Lopes, Pedro T. P. e Melo, Severino T., K -theory of the Boutet de Monvel algebra with classical SG-symbols on the half space. Mathematische Nachrichten, v. 287, Issue 16, p. 1804-1827, 2014.
  • Lopes, Pedro T. P., Gelfand?Shilov regularity of SG boundary value problems. Journal of Pseudo-Differential Operators and Applications 8.1, p. 55-81, 2017.
  • Lopes, Pedro T. P. e Pereira, M. C., Dynamical boundary conditions in a non-cylindrical domain for the Laplace equation. Journal of Mathematical Analysis and Applications, 465 (1), 379-402, 2018. (Título anterior no arxiv era: Non-autonomous Dirichlet-to-Neumann operators on Lipschitz domains with form methods.)
  • Lopes, Pedro T. P. e Schrohe, E., Spectral Invariance of Pseudo-Differential Boundary Value Problems with Conical Singularities. Journal of Fourier Analysis and Applications, Vol 25 (3), 1147-1202, 2019.
  • Lopes, Pedro T. P., Fredholmness and Ellipticity of PsiDos on Bspq and Fspq, Analysis of Pseudo-Differential Operators, Editors: Shahla Molahajloo and M. W. Wong, Birkhäuser, 63-77, 2019.